Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Positively curved bilinear forms

Authors: K. S. Sarkaria and S. M. Zoltek
Journal: Proc. Amer. Math. Soc. 97 (1986), 577-584
MSC: Primary 53B25; Secondary 15A63
MathSciNet review: 845968
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A characterisation of the positivity of sectional curvature is given in terms of the angular spread of the second fundamental form.

References [Enhancements On Off] (What's this?)

  • [1] W. H. Greub, Linear algebra, Third edition. Die Grundlehren der Mathematischen Wissenschaften, Band 97, Springer-Verlag New York, Inc., New York, 1967. MR 0224622
  • [2] S. Kobayashi and K. Nomizu, Foundations of differential geometry, vol. 2, Wiley, New York, 1969.
  • [3] Alan Weinstein, Positively curved 𝑛-manifolds in 𝑅ⁿ⁺², J. Differential Geometry 4 (1970), 1–4. MR 0264562

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53B25, 15A63

Retrieve articles in all journals with MSC: 53B25, 15A63

Additional Information

Article copyright: © Copyright 1986 American Mathematical Society